American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Phan Van Tuôc. Global existence of solutions to Shigesada-Kawasaki-Teramoto cross-diffusion systems on domains of arbitrary dimensions. Proc. Amer. Math. Soc. 135 (2007) 3933-3941. MR 2341943.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Weibing Deng, Yuxiang Li and Chunhong Xie. Existence and nonexistence of global solutions of some non-local degenerate parabolic systems. Proc. Amer. Math. Soc. 131 (2003) 1573-1582. MR 1949888.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Yuxiang Li, Weibing Deng and Chunhong Xie. Global existence and nonexistence for degenerate parabolic systems. Proc. Amer. Math. Soc. 130 (2002) 3661-3670. MR 1920046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Pavol Quittner and Philippe Souplet. Global existence from single-component $L_{p}$ estimates in a semilinear reaction-diffusion system. Proc. Amer. Math. Soc. 130 (2002) 2719-2724. MR 1843418.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] C. V. Pao. Time delayed parabolic systems with coupled nonlinear boundary conditions. Proc. Amer. Math. Soc. 130 (2002) 1079-1086. MR 1873782.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Azmy S. Ackleh and Lan Ke. Existence-uniqueness and long time behavior for a class of nonlocal nonlinear parabolic evolution equations. Proc. Amer. Math. Soc. 128 (2000) 3483-3492. MR 1778276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Assia Barabanova. On the global existence of solutions of a reaction-diffusion equation with exponential nonlinearity . Proc. Amer. Math. Soc. 122 (1994) 827-831. MR 1207533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Robert H. Martin. A maximum principle for semilinear parabolic systems . Proc. Amer. Math. Soc. 74 (1979) 66-70. MR 521875.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1